# SDR 95ZZZX5895

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353SB
- Make and model: Saab 340B
- Aircraft serial: 340B353
- Engine: Ge CT79B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Part time: 7,583 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

JAN - FLT 4596 - RIGHT ENGINE COMPRESSOR STALLED JUST AFTER TAKEOFF.  AUTOCOARSEN SYSTEM ACTIVATED, AND CREW SHUT DOWN RT ENGINE.  FLT 4596 RETURNED TO JAN SAFELY.  REPLACED RIGHT ENGINE.
